# SDR RAIA201602020005

- Difficulty date: February 2, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 41,882 hours, 34,860 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK EICAS WARNING MESSAGE IN FLIGHT IN ICING CONDITION WITH NO LEAK LIGHT ON OVERHEAD PANEL.  R & R 2 O-RINGS AT POSITION 14.  OPS AND LEAK CHECK GOOD.
